Weak*-Dense Subspaces of Loo (R).

C. Robert Warner

Mathematische Annalen (1972)

  • Volume: 197, page 180-181
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Warner, C. Robert. "Weak*-Dense Subspaces of Loo (R).." Mathematische Annalen 197 (1972): 180-181. <http://eudml.org/doc/162278>.

author = {Warner, C. Robert},
journal = {Mathematische Annalen},
pages = {180-181},
title = {Weak*-Dense Subspaces of Loo (R).},
url = {http://eudml.org/doc/162278},
volume = {197},
year = {1972},

AU - Warner, C. Robert
TI - Weak*-Dense Subspaces of Loo (R).
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 180
EP - 181
UR - http://eudml.org/doc/162278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.